# SDR UIEA2019070104652

- Difficulty date: June 30, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,934 hours, 16,009 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD CARGO BACKUP EICAS. ( PERFORMED ZONE TEMP CONTROLLER BITE, NO DEFECTS NOTED PER AMM 21-61-03-715-022. SUSPECT FWD CARGO TEMPERATURE EXCEEDED +90 DEG F PER FIM 21-61 FT 803.  )
